Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vaginal discharge after taking postinor 2

Premium Questions

doctor1 MD

, the other was 21st-26th April ( the other was as a result of Postinor 2 I had taken I think) , I had unprotected sex on the 26th...

doctor1 MD

contraception pill the morning after (Postinor) and stopped taking the Minidoz. After 5 days (today) of taking...

doctor1 MD

I have thick vaginal discharge with itching. I was prescribed vdm kit and an ointment to apply. This gave me relief. but now...

doctor1 MD

My girl friend has been taking birth control for a few months. Last month we had unprotected sex ... discharge and small amounts of blood....

doctor1 MD

with bv and a yeast infection. was given fluconazole to take that same day and a week course of metrondazole. after the course i...

Public Forum Discussions

doctor1 MD

Hae doctor? had sex 7days from ma periods and guessed tht the condom might hav bursted and took postinor 2 after 48 hrs.on...

doctor1 MD

. just after 12 hours of the first pill. Then I saw small Light spot brownish discharge on 26th April ...

doctor1 MD

morning around 10 and took one tablet of postinor2 this morning around 9,i m planning to take the last tablet 12 hours...

doctor1 MD

Hi Doctor, I had my period on the 4th of March and I took postinor 2 on the 13th of March, I ... and it was painful, immediately...

doctor1 MD

Hi i had unprotected sex on the 6 of september and i take postinor 2 the next morning...on the 9th ... bloody discharge...does...

Mobile Questions and Answers

doctor1 MD

Hi eprweim ! Good evening. I am Dr Shareef answering your query. If I were your doctor, after a clinical gynae examination, I would advise...

doctor1 MD

Hi, Thanks for writing in. Please consult gynecologist and take proper treatment.

doctor1 MD

hi dear, it is normal. not to worry. take plenty of fluids, Thank you